@Article{JCM-28-711, author = {}, title = {Variable Mesh Finite Difference Method for Self-Adjoint Singularly Perturbed Two-Point Boundary Value Problems}, journal = {Journal of Computational Mathematics}, year = {2010}, volume = {28}, number = {5}, pages = {711--724}, abstract = {

A numerical method based on finite difference method with variable mesh is given for self-adjoint singularly perturbed two-point boundary value problems. To obtain parameter-uniform convergence, a variable mesh is constructed, which is dense in the boundary layer region and coarse in the outer region. The uniform convergence analysis of the method is discussed. The original problem is reduced to its normal form and the reduced problem is solved by finite difference method taking variable mesh. To support the efficiency of the method, several numerical examples have been considered.

}, issn = {1991-7139}, doi = {https://doi.org/10.4208/jcm.1003-m2809}, url = {http://global-sci.org/intro/article_detail/jcm/8545.html} }